I've never had Eczema before but for the past few months, I've developed Eczema around my eyes from using the acne.org products.
At first, I thought I had caught something like a fungus or something because my right eye got really red and puffy, the skin around my eye was extremely itchy and red. Then the skin started looking wrinkly and flaky. I stopped using the acne.org products and started using cortical steroid the doctor gave me to deal with the irritation, the symptoms went away and after a few weeks I went back to the acne.org products. Each time, after two days the eye itchiness starts and I have to quit the products again. It takes about 4 days for the redness to leave and about a week or so for the rough flaky skin to go away.
I have tried to put a protective layer of neosporin Eczema cream around my eyes and use the acne.org medication really far away just as a spot treatment on my cheeks but it doesn't matter, within a few days, the intense itchiness begins around my eyes, under then and on the eye lid.
This last time, I tried to just use the acne.org moisturizer and the same symptoms returned. I wonder if anything changed in the formula.
I have used acne.org with great success up to this point and am really disappointed that it's causing these symptoms now.
I am wondering if anyone has had a similar experience or knows what my have caused this.